New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 296
   Posted 3/4/2018 2:10 AM (GMT -6)   
hi all is it normal to get headedge and feeling weird from antihistamine
i took one before bed when i was healthy i diddent get any reaction from it
havent taking it for about 2 years and i never react to it when i was healthy
feeling weird tired and headedge behind eyes

The Dude Abides
Veteran Member


Date Joined May 2017
Total Posts : 1134
   Posted 3/4/2018 2:29 AM (GMT -6)   
I searched Google for "antihistamine side effects" and found the following:

Side Effects:

Some of the more common side effects of first-generation antihistamines may include:

* dry mouth, nose, and throat
* drowsiness
* headache

Some side effects that are not as common include:

* dizziness
* nausea
* vomiting
* loss of appetite
* constipation
* chest congestion
* muscle weakness
* hyperactivity, especially in children
* nervousness

Some serious side effects may include:

* vision problems
* trouble urinating or pain with urinating
(These side effects are more common in older people.)

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 296
   Posted 3/4/2018 2:35 AM (GMT -6)   
hi the dudesmileside effect is it something that happen when the body get used to it or is it something that gonna stay as long as you take them?i feel drowsy i have never tryed drugs but feels like i got drugged if i know it only was something that happen when body get used to it i give it a try or else i dont like this feeling i wanna quit

Post Edited (alunke82) : 3/4/2018 1:40:16 AM (GMT-7)


Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32680
   Posted 3/4/2018 2:47 AM (GMT -6)   
alunke - a side effect happens when you take the drug...and when you stop taking the drug, the side effect goes away. Sometimes quickly....but other times it can take awhile.


Sometimes the side effects can go away even if you don't discontinue the drug.


For instance - when I took minocycline for the first time...I had some side effects in my head. As I continued to take it, they subsided.

Sometimes the side effects are severe enough that we need to stop taking the medication and not 'ride it out'.

Sometimes it's difficult to distinguish between a side effect and an allergic reaction.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 296
   Posted 3/4/2018 2:54 AM (GMT -6)   
hi girlie ty i just have so many problems with food i think its histamine related and then i wanted to try antihistamine i know its not the right treatment but if it gave me relief i know what i had to work on
i got more tinnitus from eating sometimes and coffee give me tinnitus spike and make me sick and sometimes burning eyes i think i read somewhere that histamine can do that but am not sure
the thing that have helped me alittle sometimes is predisone only a tiny dose and i think you use that for bad allergy to

The Dude Abides
Veteran Member


Date Joined May 2017
Total Posts : 1134
   Posted 3/4/2018 3:01 AM (GMT -6)   
The short answer is: I don't really know. sad

The longer answer is everyone is different, our bodies are constantly changing, and things like illness, diet, sleep, stress, etc. are also factors. So, something that may affect one person may not affect another person. Or, it could affect a person one day and not affect the same person at another time.

Over and over, I read comments like "I did 'X' and then 'Y' happened." That's correlation and not necessarily causation. People often omit numerous other factors that might have affected the situation. Things could have been set into motion days or weeks prior that caused/influenced a certain outcome. But, such attention to detail is often absent. I understand why - because tracking it is neither easy nor fun.

Anyway, again, it's hard to know why you took an antihistamine two years ago and had no reaction (at least, as far as you can recall) and were seemingly affected this time.

I might suggest looking for non-pharmaceutical antihistamines, if that's an option for you. The one I've heard mentioned the most is Vitamin C. However, Vitamin C is supposed to be taken to "saturation" (also called "bowel tolerance"), if it's to be effective as an antihistamine.

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 296
   Posted 3/4/2018 3:13 AM (GMT -6)   
ty the dude i took antihistamine for allergy when i was healthy not only one but for years and i diddent get symptoms from it

The Dude Abides
Veteran Member


Date Joined May 2017
Total Posts : 1134
   Posted 3/4/2018 3:18 AM (GMT -6)   
alunke82 said...
ty the dude i took antihistamine for allergy when i was healthy not only one but for years and i diddent get symptoms from it


Ah, okay...I understand. Well, should you decide to try Vitamin C as an antihistamine, here's a document that may be helpful:

Guide to the Proper Administration of Vitamin C
by Thomas E. Levy, MD, JD
bit.ly/2t56SQ6

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 296
   Posted 3/4/2018 3:29 AM (GMT -6)   
ty i gonna read that filesmile

cakegirl
Regular Member


Date Joined Nov 2016
Total Posts : 254
   Posted 3/5/2018 12:13 PM (GMT -6)   
There are a lot of natural histamine lowering supplements that may help. Here's a list of some:

https://healinghistamine.com/natural-mast-cell-stabilisers-for-histamine/

JustPiccd
Regular Member


Date Joined Dec 2017
Total Posts : 84
   Posted 3/6/2018 9:18 AM (GMT -6)   
I read you can have a "rebound" effect if you're taking antihistemines regularly to control mast cells - I'm not sure if that's the reason you're taking - where you're "controlling" the mast cell activation overall, but any lapse will then cause a rebound with increased mast cell production. It may be you actually are one of the people who needs to treat continually w/ antihistemines.

But also, you may just need to take a much smaller dose than you did in the past when you were healthy. So I'd suggest trying a liquid form (i.e. ZzzQuil is the same active ingredient as Benadryl) or "melts" or something and then dosing w/ much less and maybe at shorter intervals to keep continuous blood levels.

So it could be either thing, either not dosing enough or dosing too much.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 12:03 AM (GMT -6)
There are a total of 2,974,897 posts in 326,220 threads.
View Active Threads


Who's Online
This forum has 161311 registered members. Please welcome our newest member, cannhub.
320 Guest(s), 4 Registered Member(s) are currently online.  Details
hennaheather, CaliGirl81, LJohn23, Lvg123